Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2020, Volume 310, Pages 19–32 (Mi tm4119)  

Local Adiabatic Invariants Near a Homoclinic Set of a Slow–Fast Hamiltonian System

Sergey V. Bolotin

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: In slow–fast systems, fast variables change at a rate of the order of one, and slow variables, at a rate of the order of $\varepsilon \ll 1$. The system obtained for $\varepsilon =0$ is said to be frozen. If the frozen (fast) system has one degree of freedom, then in the region where the level curves of the frozen Hamiltonian are closed there exists an adiabatic invariant. A. Neishtadt showed that near a separatrix of the frozen system the adiabatic invariant exhibits quasirandom jumps of order $\varepsilon $. In this paper we partially extend Neishtadt's result to the multidimensional case. We show that if the frozen system has a hyperbolic critical point possessing several transverse homoclinics, then for small $\varepsilon $ there exist trajectories shadowing homoclinic chains. The slow variables evolve in a quasirandom way, shadowing trajectories of systems with Hamiltonians similar to adiabatic invariants. This paper extends the work of V. Gelfreich and D. Turaev, who considered similar phenomena away from critical points of the frozen Hamiltonian.

Funding Agency Grant Number
Russian Science Foundation 19-71-30012
This work is supported by the Russian Science Foundation under grant 19-71-30012.


DOI: https://doi.org/10.4213/tm4119

Full text: PDF file (232 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 310, 12–24

Bibliographic databases:

UDC: 517.928.7+517.933
Received: January 8, 2020
Revised: April 25, 2020
Accepted: April 28, 2020

Citation: Sergey V. Bolotin, “Local Adiabatic Invariants Near a Homoclinic Set of a Slow–Fast Hamiltonian System”, Selected issues of mathematics and mechanics, Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov, Trudy Mat. Inst. Steklova, 310, Steklov Math. Inst., Moscow, 2020, 19–32; Proc. Steklov Inst. Math., 310 (2020), 12–24

Citation in format AMSBIB
\Bibitem{Bol20}
\by Sergey~V.~Bolotin
\paper Local Adiabatic Invariants Near a Homoclinic Set of a Slow--Fast Hamiltonian System
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov
\serial Trudy Mat. Inst. Steklova
\yr 2020
\vol 310
\pages 19--32
\publ Steklov Math. Inst.
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4119}
\crossref{https://doi.org/10.4213/tm4119}
\elib{https://elibrary.ru/item.asp?id=45110750}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 310
\pages 12--24
\crossref{https://doi.org/10.1134/S0081543820050028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000595790500002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097080813}


Linking options:
  • http://mi.mathnet.ru/eng/tm4119
  • https://doi.org/10.4213/tm4119
  • http://mi.mathnet.ru/eng/tm/v310/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:144
    References:6
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021